Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


when to take Atripla?
Apr 2, 2010

Hi,

I have started treatment for the first time about 5 weeks ago. I was put on Atripla and so far it is going very well. What I am worried about is when to take it. I run a small hotel and so my evenings are always different and I never get to go to bed at the same time. Sometimes I get to bed at 11 but other nights I can be up tell 3 am . My doctor tells me that as long as I take the pills each day it does not matter to much about the exact timing but seeing as I am doing so well on Atripa with hardly any side effects I want to do things as perfectly as possible. When I first started I noticed feeling a bit dizzy but that has gone and so I was thinking that it might be better to take the pills first thing in the morning or set an alarm and take them in the very early morning. Or would it be better to take them (subject to not feeling odd at about 6 pm before I go back to work) I have not missed a single does but just want to get the timing right. Any advise would be greatly appreciated

Response from Dr. Young

Hello and thanks for your post.

I'm with your doctor- so long as you take your Atripla daily, it's less critical that you do it at the same hour each day.

A minority of persons can take their Atripla in the morning (or anytime) without any of the mental fogginess- if you're one of these, then you could, in principle, take it anytime. The key is to individualize the decision as to precisely when it best for you.

I hope this helps.

BY



Previous
aids drugs timing when travelling to another country with different time zone
Next
alternative to Isentress

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement